# SDR USAA2010122293216

- Difficulty date: November 24, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 68,556 hours, 46,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654580173
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON VERTICAL STIFFENER AT BS 227.8, BL 0.  REPLACED VERTICAL STIFFENER AT BS 227.8, BL 0 IAW B737 SRM 51-40-02.
